| Model Number |
SYR, NPD 1.0CC 31G 100CT5/16" 8/CS |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Syringes were not returned for evaluation.Note: manufacturer contacted customer in several follow-up calls to ensure the replacement products resolved the initial concern, unable to establish contact with customer at this time.
Event or Problem Description
Consumer reported complaint for the trueplus single-use insulin syringes.Customer stated she had about 3 syringes that were bent; customer stated she did not use them.Customer is using the syringes for the first time on the day of the call.The customer feels well and did not report any symptoms.Customer did not claim to be injured while using the syringes and no medical intervention related to the use of the product was reported.
Additional Manufacturer Narrative
Sections with additional information as of 23-apr-2025: h6: updated fda¿s type, findings and conclusions codes.H10: syringes were not returned for evaluation.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using syringes from the same lot.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-061: improper use/mishandled by end user.